# SDR DHL2001363010

- Difficulty date: July 10, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Failed
- Location: Overheat Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAN FAULT DET B-LOOP DOES NOT TEST GOOD ON GROUND.  DEFERRED AS PER MEL 36-12-03 CAT C ASSIGNED DMI 6314 PLACARD LT MANIFOLD B-LOOP.  REF: DMI 6314 LEFT HAND MAN FAULT DET B-LOOP DOES NOT TEST GOOD ON GROUND.  REPLACED OVERHEAT DET CONT UNIT PER: MM 26-16-11, OPS CK GOOD.  CLEARED DMI #6314
